Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0220279

author
Brown, R.
title
Groupoids and van Kampen's theorem
year
1967
journal
Proceedings of the London Mathematical Society. Third Series
volume
17
pages
385–401
MathSciNet
MR0220279
DOI
doi:0220279

@article{MR0220279,
    AUTHOR = "Brown, R.",
    TITLE = "Groupoids and van {K}ampen's theorem",
    JOURNAL = "Proc. London Math. Soc. (3)",
    FJOURNAL = "Proceedings of the London Mathematical Society. Third Series",
    VOLUME = "17",
    YEAR = "1967",
    PAGES = "385--401",
    ISSN = "0024-6115",
    MRCLASS = "55.40",
    MRNUMBER = "0220279",
    MRREVIEWER = "R. H. Fox",
    DOI = "10.1112/plms/s3-17.3.385"
}

      

This item is referenced in 1 tag:

  • in Subsection 3.4.7: The Seifert van-Kampen Theorem